# SDR AALA960667

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CORROSION ON ACCESS DOOR LANDING.  REMOVED CORROSION, FABRICATED AND INSTALLED SHIM, TREATED AND PRIMED PER ESO 11697 DATED 4-2-06.  (M)
